Volume 20, No 4, 2013

Bobrova E. A., Romanova A. A., Servakh V. V. 
The complexity of cyclic scheduling for identical jobs
P. 3–14

Vasil’ev Yu. L., Rychkov K. L. 
A lower bound on formula size of a ternary linear function
P. 15–26

Emelichev V. A., Kuzmin K. G.
Stability analysis of the efficient solution to a vector problem of a maximum cut
P. 27–35

Kel’manov A. V., Khandeev V. I.
A 2-approximation polynomial algorithm for one clustering problem
P. 36–45

Kovalevskaya D. I., Solov’eva F. I.
Steiner quadruple systems of small ranks and extended perfect binary codes
P. 46–64

Kombarov Ya. A.
On minimal circuts in sheffer basis for linear boolean functions
P. 65–87

Perezhogin A. L.
Simple cycles in the n-cube with a large group of automorphisms
P. 88–97

 © Sobolev Institute of Mathematics, 2015